Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Erratum to ``Transferred Chern classes in Morava $K$-theory''


Authors: Malkhaz Bakuradze and Stewart Priddy
Journal: Proc. Amer. Math. Soc. 132 (2004), 2495-2495
MSC (2000): Primary 55R12, 55R20; Secondary 55R40
Published electronically: March 25, 2004
Original Article: Proc. Amer. Math. Soc. 132 (2004), 1855-1860.
MathSciNet review: 2051151
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Malkhaz Bakuradze and Stewart Priddy, Transferred Chern classes in Morava $K$-theory, Proc. Amer. Math. Soc. 132 (2004), 1855-1860.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 55R12, 55R20, 55R40

Retrieve articles in all journals with MSC (2000): 55R12, 55R20, 55R40


Additional Information

Malkhaz Bakuradze
Affiliation: Razmadze Mathematical Institute, Tbilisi 380093, Republic of Georgia
Address at time of publication: Max-Planck-Institut für Mathematik, Bonn, Germany
Email: bakuradz@mpim-bonn.mpg.de

Stewart Priddy
Affiliation: Department of Mathematics, Northwestern University, Evanston, Illinois 60208
Email: priddy@math.northwestern.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07688-9
PII: S 0002-9939(04)07688-9
Received by editor(s): February 27, 2004
Published electronically: March 25, 2004
Communicated by: Paul Goerss
Article copyright: © Copyright 2004 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia